Huailiang Chang
Academic Experience

Associate Professor, Department of Mathematics at Hong Kong University of Science and Technology, 2015-present
Assistant Professor, Department of Mathematics at Hong Kong University of Science and Technology, 2009-2015
Postdoctor in mathematical physics, International School for Advanced Studies, SISSA, Italy, 2007-2009

Education

Ph.D. in Mathematics, Department of Mathematics, Stanford University, 2007

B.S. in Mathematics National Cheng Kung University, 2001

Research Interest

Algebraic Geometry and String theory 

Research Articles

H.L. Chang and J. Li, A vanishing for localizing MSP moduli of quintic, in preparation

H.L. Chang, J. Li, W.-P. Li, C.-C. Melissa Liu, An effective theory of GW and FJRW invariants of quintics Calabi-Yau manifold, arXiv:1603.06184 

H.L. Chang and M.-L. Li, Virtual Residue and an integral formalism, arXiv:1508.02769

H.L. Chang, J. Li, W.-P. Li, C.-C. Melissa Liu, A survey on mixed spin P-fields, arXiv:1603.02092 

H.L. Chang, Y.H. Kiem and J. Li, Torus localization formulas for cosection localized virtual cycles, arXiv:1502.00078

H.L. Chang, J. Li, W.-P. Li, C.-C. Melissa Liu, Mixed-Spin-P fields of Fermat quintic polynomials, arXiv:1505.07532 

H.L. Chang and J. Li,  An algebraic proof of the hyperplane property of the genus one GW-invariants of quintics, Journal of Differential Geometry 100(2015), No. 2, p 251-299, arXiv:1206.5390

H.L. Chang, J. Li and W.-P. Li, Witten's top Chern class via cosection localization, Inventiones mathematicae 200(2015), p 1015-1063, arXiv:1303.7126

H.L. Chang and Y.-H. Kiem,  Poincare invariants are Seiberg-Witten invariants, Geometry and Topology 17(2013), p 1149-1163, arXiv:1205.0848

H.L. Chang and J. Li , Gromov-Witten invariants of stable maps with fields,   International Mathematics Research Notices. 18(2012), p 4163-4217, arXiv:1101.0914

H.L. Chang and J. Li, Semi-Perfect Obstruction theory and DT Invariants of Derived Objects, Communications in Analysis and Geometry 19(2011),  No. 4,  p 807-830, arXiv:1105.3261

H.L. Chang, Derived Kodaira Spencer map, Cosection lemma, and semiregularity, arXiv:0808.0988

H.L. Chang,  A vanishing result for Donaldson Thomas invariants of P1 scroll, Acta Mathematica Sinica, English Series 30(2014), Issue 12, p 2079-2084  (Ph.D thesis)  arXiv:0711.4529.

J.Z. Jeng, Y.Y. Huang and H.L. Chang, Characterization of maps having the KKM property, Soochow J. Math. 28 (2002), No. 3, 329-338.

Teaching in 2016 spring

Algebraic Geometry II (MATH 5261)
Contact
Department of Mathematics
Hong Kong University of Science and Technology
Clear Water Bay, Kowloon, Hong Kong

Office: Room 3490, Lift 25-26, Academic Building
Phone: +852 2358 7454  Fax: +852 2358 1643
Email: mahlchang@ust.hk